# SDR YENA20090618063

- Difficulty date: June 18, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N568JB
- Make and model: Airbus A320-232
- Aircraft serial: 2063
- Aircraft time: 24,506 hours, 8,621 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1424, LGB-PDX, DURING INITIAL CLIMBOUT F/A SEATED IN JUMPSEAT NR 3 NOTIFIED FLIGHT CREW THE AFT GALLEY AREA FILLED UP WITH A LIGHT WHITE HAZE THAT SMELLED LIKE BURNING PAPER AND THEN RAPIDLY DISSIPATED THROUGH THE AFT VENTS IN ABOUT 20 SECONDS.  LIVE TV DEACTIVATED, FLIGHT PROCEEDED TO DESTINATION UNEVENTFULLY.  ACCOMPLISHED TSM TASK 24-00-00-810-823.  NO FAULTS NOTED, INSP AFT CARGO COMPT LTV AVIONICS RACK, FOUND NO DEFECTS.  INSPECTED AFT GALLEY AND LAVS NO DEFECTS NOTED.  C/W TSM 23-39-00-810-801.  NO DEFECTS, OPS CHECK OF LTV SYSTEM NORMAL IAW MM 23-39-00.  A/C OK FOR SERVICE.
